# SDR DXTA2025120105879

- Difficulty date: November 28, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N568QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605829
- Aircraft time: 14,459 hours, 10,944 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Hydraulic System
- Condition: Faulted
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT GEAR DOWN SELECTION EVERYTHING APPEARED TO OPERATE NORMAL. ON SHORT FINAL WE HAD A ANTISKD INOP. LANDED AND AFTER EXITING THE RUNWAY ON THE TAXIWAY HAD A LO BRK PRESS AND LOST ALL BRAKING. USED EMERGENCY BRAKE TO STOP THE AIRCRAFT AND THE PWR BRKS CIRCUIT BREAKER IS POPPED CORRECTIVE ACTION: REPLACED HYDRAULIC PACK ASSEMBLY IAW AMM 32-46-06. OPCHECK GOOD.
